Funktsional'nyi Analiz i ego Prilozheniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1976, Volume 10, Issue 2, Pages 84–85 (Mi faa2162)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

The solution of a differential-functional equation

S. I. Pidkuiko, A. M. Stepin


Full text: PDF file (175 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1976, 10:2, 155–156

Bibliographic databases:

Received: 03.07.1975

Citation: S. I. Pidkuiko, A. M. Stepin, “The solution of a differential-functional equation”, Funktsional. Anal. i Prilozhen., 10:2 (1976), 84–85; Funct. Anal. Appl., 10:2 (1976), 155–156

Citation in format AMSBIB
\Bibitem{PidSte76}
\by S.~I.~Pidkuiko, A.~M.~Stepin
\paper The solution of a differential-functional equation
\jour Funktsional. Anal. i Prilozhen.
\yr 1976
\vol 10
\issue 2
\pages 84--85
\mathnet{http://mi.mathnet.ru/faa2162}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=422814}
\zmath{https://zbmath.org/?q=an:0333.34056|0342.34050}
\transl
\jour Funct. Anal. Appl.
\yr 1976
\vol 10
\issue 2
\pages 155--156
\crossref{https://doi.org/10.1007/BF01077951}


Linking options:
  • http://mi.mathnet.ru/eng/faa2162
  • http://mi.mathnet.ru/eng/faa/v10/i2/p84

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Trofimov, A. T. Fomenko, “Liouville integrability of Hamiltonian systems on Lie algebras”, Russian Math. Surveys, 39:2 (1984), 1–67  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:215
    Full text:82
    References:31
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022